# SDR 96ZZZX3231

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N335JW
- Make and model: Lear 24B
- Aircraft serial: 226
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: O-Ring
- Part number: MS287784
- Condition: Worn
- Location: Mlg Valve
- Component: 66003616
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

O-RING IN MAIN GEAR CONTROL VALVE FAILED CAUSING LOSS OF HYDRAULIC FLUID.  FLIGHT CREW BLEW GEAR DOWN.  NO DAMAGE TO AIRCRAFT OCCURRED.  SUBMITTER STATED O-RING WILL BE INSPECTED MORE FREQUENTLY.
